# SDR SWAA970624

- Difficulty date: July 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N93SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22965
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 930
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING RON CHECK, FOUND A 3 FUSELAGE SKIN CRACK AT BS 930, RIGHT SIDE.  REPAIRED PER BOEING SRM.
